# SDR AWXA200501355

- Difficulty date: October 9, 2005
- Submitted: November 10, 2005
- Operation: Air carrier
- Aircraft: N315AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23734
- Aircraft time: 59,624 hours, 37,198 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Shear Tie
- Part number: 654583311
- Condition: Cracked
- Location: Bs 188-196.5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C18 CHECK DISCOVERED SHEAR TIE CRACKED, .5 INCHES, BETWEEN BS 188 AND BS 196.5, WL 207 AND BL 30L.  MAINTENANCE REMOVED CRACKED SHEAR TIE FROM BS 188 TO BS 196.5 IAW BOEING 737-300 SRM 51-40-02-0G FIG 8.  FABRICATED SHEAR TIE IAW BOEING 737-300 SRM 51-40-05-0G FIG 2 AND BOEING DWG 65-45833.  INSTALLED FABRICATED REPAIR PARTS FROM BS 188 TO BS 196.5, WL 207 AND BL 30L IAW BOEING 737-300 SRM 51-40-02-0G FIG 8 AND FIG 12.
